# SDR UALA2010082403118

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,119 hours, 20,525 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHTING ORANGE STRIP IS IN WRONG POSITION. SHOULD BE BETWEEN SEAT 14 AND 15ABC AISLE FWD OVERWING EXIT. ACP SMC003 ON NR CARD 5R53 I8040 BY EMP 600428. REPOSITIONED ORANGE STRIP BETWEEN SEATS 14 AND 15 ABC AISLE FWD OVERWING EXIT.
